Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 40, NWS La Crosse, WI

June 7, 2007La Crosse County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jun 7, 2007, 3:04 PM CDT for La Crosse County, Wisconsin. It was in force for 56 min. 12 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2007, 3:04 PM CDT (20:04 UTC)
Expired
Jun 7, 2007, 4:00 PM CDT
In force
56 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

County La Crosse County, WI

The radar

The La Crosse radar (KARX), 12 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 3:10 PM CDTHAIL 1.5La Crosse, WI
Jun 7, 3:14 PM CDTHAIL 1West Salem, WI
Jun 7, 3:17 PM CDTTSTM WND GST 60West Salem, WI
Jun 7, 3:17 PM CDTHAIL 1.75West Salem, WI
Jun 7, 3:17 PM CDTHAIL 1.75West Salem, WIGOLF BALL SIZE HAIL DAMAGED CARS AT BRENENGEN DEALERSHIP
Jun 7, 3:17 PM CDTHAIL 2.5West Salem, WI
Jun 7, 3:17 PM CDTHAIL 2.5West Salem, WITENNIS BALL SIZE HAIL BROKE WINDOW IN A HOME
Jun 7, 3:17 PM CDTHAIL 3West Salem, WITWO TO THREE INCH DIAMETER HAIL FELL FOR ABOUT A MINUTE
Jun 7, 3:20 PM CDTHAIL 1.753 Nw Bangor, WI
Jun 7, 3:20 PM CDTHAIL 1.75Bangor, WI
Jun 7, 3:20 PM CDTTORNADO4 S Bangor, WI
Jun 7, 3:22 PM CDTHAIL 3.5Bangor, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 11:34 AM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.1 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-470 J/kg
Mixed-layer LCL
1082 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 072003
SVRARX
WIC063-072100-
/O.NEW.KARX.SV.W.0040.070607T2004Z-070607T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
304 PM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 400 PM CDT

* AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR MEDARY...OR ABOUT NEAR LA
  CROSSE...AND MOVING NORTHEAST AT 70 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  LA CROSSE AND FRENCH ISLAND AROUND 310 PM...
  WEST SALEM AND BANGOR AROUND 315 PM...
  COUNTY ROADS D E AND E AND CAMP EHAWEE AROUND 315 PM...
  HIGHWAY 162 AND COUNTY T AROUND 320 PM...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4398 9136 4372 9125 4373 9091 4406 9092
      4408 9115

$$

SHEA
1 follow-up statement
000 
WWUS53 KARX 072010
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
309 PM CDT THU JUN 7 2007

WIC063-072100-
/O.CON.KARX.SV.W.0040.000000T0000Z-070607T2100Z/
LA CROSSE WI-
309 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR LA CROSSE COUNTY...

BETWEEN 305 AND 308 PM NUMEROUS REPORTS OF HAIL UP TO ONE INCH IN 
DIAMETER AND STRONG WINDS HAVE BEEN REPORTED WITH STORMS PASSING 
THROUGH LA CROSSE. HAIL UP TO GOLF BALL SIZE WAS REPORTED IN 
LA CROSSE AT 310 PM. TAKE COVER UNTIL THIS STORM PASSES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  WEST SALEM AND BANGOR AROUND 315 PM...
  COUNTY ROADS D E AND E AND HIGHWAY 162 AND COUNTY E E AROUND 320
  PM...
  HIGHWAY 162 AND COUNTY T AROUND 325 PM...

REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR
NO ADVANCED WARNING.

LAT...LON 4398 9136 4372 9125 4373 9091 4406 9092
      4408 9115

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:23 PM CDT, 41 minutes earlier.

Area forecast discussion, Jun 7, 2:23 PM CDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
223 PM CDT THU JUN 7 2007

.SHORT TERM...TONIGHT THROUGH SUNDAY

MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES THIS EVENING
AND SUNDAY AFTERNOON.

LATEST WATER VAPOR SATELLITE IMAGERY INDICATES UPPER LEVEL TROUGH
OVER THE EASTERN DAKOTAS AND WESTERN MINNESOTA. LATEST 19Z SURFACE
ANALYSIS INDICATES LOW PRESSURE OVER NORTHWEST MINNESOTA. A DRY-LINE
EXTENDING SOUTHEAST FROM THE LOW PRESSURE INTO NORTHEAST IOWA.
LATEST KARX RADAR INDICATING A LINE OF SHOWERS AND THUNDERSTORMS
EXTENDING FROM NORTH CENTRAL WISCONSIN INTO NORTHEAST IOWA.

LATEST 12Z THURSDAY GFS AND NAM INITIALIZED UPPER LEVEL TROUGH AND
ASSOCIATED SHORTWAVE TROUGHS PER WATER VAPOR SATELLITE IMAGERY.
MAIN DIFFERENCE BETWEEN THE MODELS IS NAM MORE PROGRESSIVE IN MOVING
SHORTWAVE TROUGH INTO THE UPPER MIDWEST SUNDAY AFTERNOON THAN THE
GFS. OVERALL...BOTH MODELS ARE IN VERY GOOD AGREEMENT IN
DEVELOPING WEST TO EAST ZONAL FLOW ACROSS THE NORTHERN TIER U.S.
STATES. CONFIDENCE IN FORECAST THROUGH PERIOD IS MODERATE.

TONIGHT...SURFACE DRY-LINE WILL MOVE EAST INTO EASTERN WISCONSIN BY
06Z FRIDAY. 12Z FRIDAY NAM INDICATES INSTABILITY AXIS AHEAD AND
ALONG SURFACE DRY-LINE WITH SURFACE BASED CAPE OF 2000 TO 2500 J/KG
OVER EXTREME EASTERN PARTS OF FORECAST AREA BY 00Z FRIDAY. THIS
MOVES EAST OF FORECAST AREA BY 03Z FRIDAY...THIS WILL ALLOW FOR
SEVERE THREAT TO BE EAST OF FORECAST AREA.

BOTH MODELS CONTINUE TO INDICATE STRONG PRESSURE GRADIENT BEHIND
SURFACE DRY-LINE AND BUFKIT SOUNDINGS INDICATE MIXED LAYER WINDS
SPEEDS OF 35 TO 40 KNOTS ACROSS FORECAST AREA THROUGH 00Z FRIDAY.
WILL CONTINUE WITH WIND ADVISORY FOR THIS EVENING.

UPPER LEVEL TROUGH AND ASSOCIATED SURFACE FEATURES MOVE NORTHEAST
INTO SOUTHERN ONTARIO BY 00Z SATURDAY. SURFACE RIDGE BUILDS INTO
NORTHERN MISSOURI AND CENTRAL ILLINOIS FRIDAY INTO SATURDAY. GOOD
SUBSIDENCE WILL ALLOW FOR PARTLY TO MOSTLY CLEAR SKIES ACROSS
FORECAST AREA.

NEXT SHORTWAVE TROUGH TO AFFECT FORECAST SUNDAY AFTERNOON INTO
SUNDAY EVENING. 12Z THURSDAY NAM MORE PROGRESSIVE WITH SHORTWAVE
TROUGH AND SURFACE FEATURES. BOTH THE 12Z THURSDAY GFS AND NAM
INDICATE MOISTURE TRANSPORT AND CONVERGENCE ACROSS WESTERN FORECAST
AREA BY 00Z MONDAY. AT THIS TIME...BOTH MODELS INDICATE BEST
INSTABILITY AND SHEAR AXIS REMAINS WEST OF FORECAST AREA. WILL
INTRODUCE PRECIPITATION CHANCES ACROSS FORECAST AREA SUNDAY
AFTERNOON.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY

MAIN FORECAST CONCERNS ARE PRECIPITATION CHANCES AND TEMPERATURES
THROUGH THE PERIOD. BOTH THE 00Z THURSDAY GFS AND ECMWF ARE IN
PRETTY GOOD AGREEMENT IN DEEPENING UPPER LEVEL TROUGH OVER WESTERN
U.S. AND AMPLIFYING RIDGE OVER CENTRAL U.S. THROUGH PERIOD. THE
BIGGEST DIFFERENCE BETWEEN THE 00Z THURSDAY GFS AND ECMWF IS THE GFS
MORE PROGRESSIVE AND STRONGER WITH SHORTWAVE TROUGH EJECTING OUT
INTO THE UPPER MIDWEST AND NORTHERN PLAINS BY 00Z WEDNESDAY. THE 00Z
GFS ENSEMBLE MEAN INDICATES A WEAKER SHORTWAVE TROUGH OVER THE UPPER
MIDWEST AND NORTHERN PLAINS BY MIDDLE OF NEXT WEEK. WILL LEAN TOWARD
A 00Z THURSDAY GFS ENSEMBLE MEAN AND ECMWF SOLUTION. UPPER LEVEL
TROUGH DIGS OVER THE WESTERN U.S. AND ALLOWS RIDGE TO AMPLIFY OVER
THE CENTRAL U.S. THIS WILL ALLOW FOR SOUTHWESTERLY FLOW ALOFT TO
DEVELOP OVER THE LEE-SIDE OF THE ROCKY MOUNTAINS. WEAK SHORTWAVE
TROUGHS EMBEDDED IN THE SOUTHWESTERLY FLOW WILL MOVE INTO THE
NORTHERN PLAINS AND UPPER MIDWEST THROUGH THE PERIOD. WILL LEAVE
PRECIPITATION CHANCES THROUGH PERIOD...DUE TO LOW CONFIDENCE ON
TIMING OF SHORTWAVE TROUGHS EJECTING OUT OF UPPER LEVEL TROUGH INTO
THE NORTHERN PLAINS AND UPPER MIDWEST. BOTH THE 00Z THURSDAY GFS
AND ECMWF INDICATING STRONG WARM AIR ADVECTION INTO FORECAST AREA BY
00Z TUESDAY AND 850MB TEMPERATURES CLIMBING INTO THE PLUS FIFTEEN
TO EIGHTEEN DEGREES CELSIUS BY 00Z THURSDAY. PREVIOUS FORECAST HAS
GOOD HANDLE ON TEMPERATURES TRENDS AND WILL MAKE NO SIGNIFICANT
CHANGES.

&&

.AVIATION...

STRONG LOW PRESSURE WILL PUSH A COLD FRONT AND ASSOCIATED CONVECTION
EAST OF THE AREA THIS EVENING. WINDS WILL GRADUALLY SWING TO THE
WEST/NORTHWEST THIS EVENING BEHIND THE DEPARTING FRONT AND WILL
REMAIN RATHER GUSTY WITH A TIGHT PRESSURE GRADIENT IN PLACE.
MECHANICAL TURBULENCE FROM THIS TIGHT PRESSURE GRADIENT SHOULD MAKE
FOR A BUMPY EVENING.

MVFR STRATOCUMULUS WILL FILL INTO THE AREA AFTER MIDNIGHT ON THE
BACKSIDE OF THE LOW PRESSURE SYSTEM MOVING INTO ONTARIO. AN UPPER
LEVEL DISTURBANCE WILL KEEP THE STRATOCUMULUS FIELD ACROSS THE AREA
THROUGH THE MORNING HOURS OF FRIDAY.

DAS

&&

.ARX
WATCHES/WARNINGS/ADVISORIES...
WI...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ017-WIZ029-
     WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-
     WIZ054-WIZ055-WIZ061.

MN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MNZ079-MNZ086-
     MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.

IA...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR IAZ008-IAZ009-
     IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.

&&

DTJ
Hazardous weather outlook, Jun 7, 1:58 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
158 PM CDT THU JUN 7 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-081100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
155 PM CDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

STORMS WILL CONTINUE TO DEVELOP INTO A LINE OVER WESTERN WISCONSIN
AND NORTHEAST IOWA LATE THIS AFTERNOON. INITIAL DEVELOPMENT AHEAD OF
THE LINE OF STORMS MAY PRODUCE TORNADOES AND LARGE HAIL. THE LINE OF
STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL ACROSS
PORTIONS OF WESTERN WISCONSIN AND NORTHEAST IOWA. BETWEEN 4 AND 6
PM...THE MAIN AREA OF CONCERN WILL BE ALONG AND EAST OF A LINE FROM
MEDFORD AND NEILLSVILLE WISCONSIN...TO SPARTA AND VIROQUA...TO
LANSING TO ELKADER IOWA. BY 9 OR 10 PM...THE ACTIVITY SHOULD ALL
SHIFT EAST OF THE AREA.

A STRONG LOW PRESSURE AREA MOVING THROUGH THE NORTHERN MIDWEST WILL
CONTINUE TO GENERATE ACTIVE WEATHER TODAY. STRONG GRADIENT WINDS
WILL CONTINUE THROUGH THE DAY WITH SOUTHERLY GUSTS REACHING 40 TO 45
MPH. A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS REMAIN IN THE FORECAST FOR THE FIRST HALF OF NEXT
WEEK...BUT IT IS STILL TOO EARLY TO DISCERN IF ANY OF THESE WILL
BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION CAN BE EXPECTED TODAY. WE URGE SPOTTER GROUPS TO
LISTEN FOR WATCH ISSUANCES AND AS STORMS APPROACH...ASSUME
ACTIVATION IS NEEDED. THIS COULD BE A HIGH IMPACT DAY.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED AT THIS TIME.

DTJ/SHEA

In the hours before

Local storm report, Jun 7, 1:22 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
122 PM CDT THU JUN 07 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             1 W HARMONY             43.56N  92.03W
06/07/2007  M1.00 INCH       FILLMORE           MN   LAW ENFORCEMENT

&&

GL
Local storm report, Jun 7, 1:23 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
123 PM CDT THU JUN 07 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0120 PM     TSTM WND DMG     CHESTER                 43.49N  92.36W
06/07/2007                   HOWARD             IA   LAW ENFORCEMENT

            1.5 FOOT DIAMETER TREES DOWN

&&

GL
Local storm report, Jun 7, 1:35 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
135 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND GST     1 E WHALAN              43.73N 91.91W
06/07/2007  E0 MPH           FILLMORE           MN   TRAINED SPOTTER

            70 MPH WINDS

&&

ADAMS
Local storm report, Jun 7, 1:50 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
150 PM CDT THU JUN 07 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0148 PM     TSTM WND GST     1 W RIDGEWAY            43.91N  91.59W
06/07/2007  M60 MPH          WINONA             MN   LAW ENFORCEMENT

            AT HWY 76 AND I-90

&&

GL
Local storm report, Jun 7, 1:52 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
152 PM CDT THU JUN 07 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0147 PM     TSTM WND DMG     HIGHLAND                43.68N  91.88W
06/07/2007                   FILLMORE           MN   AMATEUR RADIO

            12-18 INCH TREES DOWN

&&

GL
Local storm report, Jun 7, 2:45 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
245 PM CDT THU JUN 07 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0244 PM     HAIL             2 E BLACK RIVER FALLS   44.30N  90.81W
06/07/2007  M0.88 INCH       JACKSON            WI   AMATEUR RADIO

&&

GL

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:04 AM CDTWind AdvisoryARXAdams, Buffalo, Clark, Crawford, Grant, Jackson and 7 more15 hr
Jun 7, 1:26 PM CDTSevere Thunderstorm WarningARXBuffalo35 min
Jun 7, 1:45 PM CDTSevere Thunderstorm WarningARXLa Crosse, Trempealeau60 min
Jun 7, 2:03 PM CDTTornado WarningARXTrempealeau27 min
Jun 7, 2:11 PM CDTSevere Thunderstorm WarningARXJackson49 min
Jun 7, 2:31 PM CDTTornado WarningARXClark44 min
Jun 7, 2:34 PM CDTSevere Thunderstorm WarningARXMonroe56 min
Jun 7, 2:37 PM CDTTornado WarningARXJackson23 min
Jun 7, 3:00 PM CDTTornado WarningARXClark, Jackson15 min
Jun 7, 3:20 PM CDTTornado WarningARXLa Crosse, Monroe40 min
Jun 7, 3:23 PM CDTSevere Thunderstorm WarningARXCrawford, Grant37 min
Jun 7, 3:50 PM CDTSevere Thunderstorm WarningARXJackson, Juneau28 min
Jun 7, 4:02 PM CDTTornado WarningARXJuneau17 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.